ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

August 2017 , Volume 37 , Issue 7

Select all articles

Export/Reference:

Regularity of extremal solutions of semilinear elliptic problems with non-convex nonlinearities on general domains
Asadollah Aghajani
2017, 37(7): 3521-3530 doi: 10.3934/dcds.2017150 +[Abstract](987) +[HTML](3) +[PDF](279.5KB)
Topological stability from Gromov-Hausdorff viewpoint
Alexanger Arbieto and Carlos Arnoldo Morales Rojas
2017, 37(7): 3531-3544 doi: 10.3934/dcds.2017151 +[Abstract](1334) +[HTML](27) +[PDF](370.01KB)
Sliding Hopf bifurcation in interval systems
Hooton Edward, Balanov Zalman, Krawcewicz Wieslaw and Rachinskii Dmitrii
2017, 37(7): 3545-3566 doi: 10.3934/dcds.2017152 +[Abstract](1331) +[HTML](2) +[PDF](576.4KB)
Singular perturbations of Blaschke products and connectivity of Fatou components
Canela Jordi
2017, 37(7): 3567-3585 doi: 10.3934/dcds.2017153 +[Abstract](1265) +[HTML](14) +[PDF](6022.0KB)
Monotonicity and symmetry of solutions to fractional Laplacian equation
Tingzhi Cheng
2017, 37(7): 3587-3599 doi: 10.3934/dcds.2017154 +[Abstract](1233) +[HTML](14) +[PDF](412.5KB)
On a definition of Morse-Smale evolution processes
Radosław Czaja, Waldyr M. Oliva and Carlos Rocha
2017, 37(7): 3601-3623 doi: 10.3934/dcds.2017155 +[Abstract](1088) +[HTML](5) +[PDF](510.1KB)
Classical solvability of the multidimensional free boundary problem for the thin film equation with quadratic mobility in the case of partial wetting
Sergey Degtyarev
2017, 37(7): 3625-3699 doi: 10.3934/dcds.2017156 +[Abstract](926) +[HTML](12) +[PDF](919.3KB)
Hermodynamic formalism and k-bonacci substitutions
Jordan Emme
2017, 37(7): 3701-3719 doi: 10.3934/dcds.2017157 +[Abstract](885) +[HTML](0) +[PDF](412.7KB)
Metastable energy strata in numerical discretizations of weakly nonlinear wave equations
Ludwig Gauckler and Daniel Weiss
2017, 37(7): 3721-3747 doi: 10.3934/dcds.2017158 +[Abstract](926) +[HTML](2) +[PDF](1651.5KB)
Blow-up solutions for two coupled Gross-Pitaevskii equations with attractive interactions
Yujin Guo, Xiaoyu Zeng and Huan-Song Zhou
2017, 37(7): 3749-3786 doi: 10.3934/dcds.2017159 +[Abstract](1162) +[HTML](12) +[PDF](711.8KB)
Measure-preservation criteria for a certain class of 1-lipschitz functions on Zp in mahler's expansion
Sangtae Jeong and Chunlan Li
2017, 37(7): 3787-3804 doi: 10.3934/dcds.2017160 +[Abstract](922) +[HTML](13) +[PDF](436.7KB)
Conjugacies of model sets
Johannes Kellendonk and Lorenzo Sadun
2017, 37(7): 3805-3830 doi: 10.3934/dcds.2017161 +[Abstract](739) +[HTML](3) +[PDF](523.6KB)
The energy-critical NLS with inverse-square potential
Rowan Killip, Changxing Miao, Monica Visan, Junyong Zhang and Jiqiang Zheng
2017, 37(7): 3831-3866 doi: 10.3934/dcds.2017162 +[Abstract](1146) +[HTML](11) +[PDF](651.7KB)
Uniformly expanding Markov maps of the real line: Exactness and infinite mixing
Marco Lenci
2017, 37(7): 3867-3903 doi: 10.3934/dcds.2017163 +[Abstract](864) +[HTML](0) +[PDF](633.5KB)
Existence of SRB measures for a class of partially hyperbolic attractors in banach spaces
Zeng Lian, Peidong Liu and Kening Lu
2017, 37(7): 3905-3920 doi: 10.3934/dcds.2017164 +[Abstract](937) +[HTML](7) +[PDF](410.8KB)
Strong solutions to Cauchy problem of 2D compressible nematic liquid crystal flows
Yang Liu, Sining Zheng, Huapeng Li and Shengquan Liu
2017, 37(7): 3921-3938 doi: 10.3934/dcds.2017165 +[Abstract](1088) +[HTML](2) +[PDF](444.3KB)
Dynamical properties of nonautonomous functional differential equations with state-dependent delay
Ismael Maroto, Carmen NÚÑez and Rafael Obaya
2017, 37(7): 3939-3961 doi: 10.3934/dcds.2017167 +[Abstract](1191) +[HTML](2) +[PDF](464.9KB)
Least energy solutions for nonlinear Schrödinger equation involving the fractional Laplacian and critical growth
Miaomiao Niu and Zhongwei Tang
2017, 37(7): 3963-3987 doi: 10.3934/dcds.2017168 +[Abstract](1331) +[HTML](6) +[PDF](522.6KB)
Variational properties and linear stabilities of spatial isosceles orbits in the equal-mass three-body problem
Tiancheng Ouyang and Duokui Yan
2017, 37(7): 3989-4018 doi: 10.3934/dcds.2017169 +[Abstract](1129) +[HTML](1) +[PDF](362.2KB)
Typical points and families of expanding interval mappings
Tomas Persson
2017, 37(7): 4019-4034 doi: 10.3934/dcds.2017170 +[Abstract](777) +[HTML](5) +[PDF](436.6KB)
A diffusion problem of Kirchhoff type involving the nonlocal fractional p-Laplacian
Patrizia Pucci, Mingqi Xiang and Binlin Zhang
2017, 37(7): 4035-4051 doi: 10.3934/dcds.2017171 +[Abstract](1190) +[HTML](3) +[PDF](504.3KB)
Asymptotic stability and smooth Lyapunov functions for a class of abstract dynamical systems
Michael Schönlein
2017, 37(7): 4053-4069 doi: 10.3934/dcds.2017172 +[Abstract](1105) +[HTML](1) +[PDF](424.4KB)
Dacorogna-Moser theorem on the Jacobian determinant equation with control of support
Pedro Teixeira
2017, 37(7): 4071-4089 doi: 10.3934/dcds.2017173 +[Abstract](1014) +[HTML](1) +[PDF](514.5KB)
Stability of Hasimoto solitons in energy space for a fourth order nonlinear Schrödinger type equation
Zhong Wang
2017, 37(7): 4091-4108 doi: 10.3934/dcds.2017174 +[Abstract](1065) +[HTML](6) +[PDF](450.4KB)
Gradient estimates for the strong $p(x)$-Laplace equation
Chao Zhang, Xia Zhang and Shulin Zhou
2017, 37(7): 4109-4129 doi: 10.3934/dcds.2017175 +[Abstract](1106) +[HTML](17) +[PDF](436.6KB)
Mathematical analysis of an in vivo model of mitochondrial swelling
Messoud Efendiev, Mitsuharu Ôtani and Hermann J. Eberl
2017, 37(7): 4131-4158 doi: 10.3934/dcds.2017176 +[Abstract](1052) +[HTML](14) +[PDF](1158.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]